# SDR HEED065749

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 6210 · Main Rotor Blades
- Part: Spindle
- Part number: 7610208500045
- Condition: Delaminated
- Location: M/R Blade
- Part time: 3,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED SPINDLE MAIN ROTOR BLADE RETENTION (PIVOT) BEARING HAS ELASTOMERIC DELAMINATION.  REPLACED UNIT.
